# SDR MASA2010121001437

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,221 hours, 13,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: BLC5BC11SFL4C10
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL PIN CABLE BROKEN.  MX HAS P/N BLC5BC11SFL4C10 ON REQ.  REPLACED PIN.
